Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Power5220

ACCUTANE CUASES U TO SCAR EASYER????

Recommended Posts

there was a post here before but i cant find it that said that accutane makes your skill more delicate and prone to getting scars? IS THIS TRUE?????

P.S. i just started accutane about a week ago

Share this post


Link to post
Share on other sites
there was a post here before but i cant find it that said that accutane makes your skill more delicate and prone to getting scars? IS THIS TRUE?????

P.S.  i just started accutane about a week ago

Share this post


Link to post
Share on other sites

A negative sideffect of Accutane is hypertrophic scarring. This happens quite often. Accutane dries out your skin and dry skin scars much worse than hydrated.

Share this post


Link to post
Share on other sites

Yes it is true. I used accutane over a year ago and it made me break out so bad with cysts (never had before) and left me with scars. I NEVER picked. I am very upset with the way it turned out. I don't break out anymore but I think I would rather have the few break outs I had rather then these rolling scars. If you break out really bad with cysts make sure your derm gives you something to control it. I really regret not asking more questions.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×